EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-04-22 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
09/06/2011
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 9 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, instability, aseptic loosening.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: 01050 203-90-01 - 11-2624 powerpro sawblade 1860823 200-02-29 - three peg patella 29mm 1871493 244-03-02 - optetrak asy hi-flex ps cem fem, sz 2, right 1880518 201-46-10 - holding pin headless 3"" (4 pk) 1917257 200-04-22 - cemented finned tib.Tra sz 2f/2t the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and tibial loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.